# SDR ASAA2021082835817

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 22,177 hours, 7,057 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO A/S BUG WOULD NOT RECOGNIZE RTA WPT (YYJ) FMC SPEED CAPT A/S BUG WAS .59 MACH, FO A/S BUG WAS .72 MACH. A/S BUGS WOULD ONLY MATCH WHEN DESIRED SPEED WAS SET INTO VNAV PAGE 2 (CRUISE). GROUNDED - YES. FMC LEFT & RIGHT, NO FLIGHT FAULTS BOTH BOTH OPS NML REF B737-900 FIM 34-61 TASK 801. FCC A&B NO FLIGHT FAULTS REF FIM 22-11 TASK 801. NO A/C HISTORY 90 DAYS. ETOPS GND VERIFICATION TEST SUCCESSFUL. SEAMC ROWAN NOTIFIED.
